# SDR A8ZR202312290007

- Difficulty date: December 1, 2023
- Submitted: December 29, 2023
- Operation: General aviation
- Filed by: Aersale Inc, repair station A8ZR580Y
- Aircraft: N185AN
- Make and model: Boeing 757223
- Aircraft serial: 32379
- Aircraft time: 65,319 hours, 16,459 cycles
- System (JASC): 5240 · Service Doors
- Part: Access Panel
- Part number: 148N6607
- Condition: Dented
- Location: Zone 800
- Part time: 65,319 hours, 16,459 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS PNL 313AL HAS A DENT 1" ABOVE THE DOOR HANDLE THAT MEASURES L = 1.300" X W = 1.000" X D = 0.028" WITH AN A/Y = 35.7. DENT FOUND TO BE OUT OF SRM LIMITS OF B757-200 SRM 53-00-01 ALLOWABLE DAMAGE 1 FIG 101 DETAIL III FOR BEING LESS THAN 10" FROM A CUTOUT. 9 SPECIFIC FASTENERS WERE REMOVED WITH AN OPEN HOLE INSPECTION PERFORMED BY NDT WITH NO DEFECTS NOTED, AND HOLES WERE BROUGHT TOO SIZE .186 FOR FASTENER REPLACEMENT AS CALLED OUT IN ADS ENGINEERING DWG ADS-185N-SRM 50220. REPAIR ACCOMPLISHED TO REF ADS EO ADS-185AN-5022 REV IR DTD 17NOV/23. WORK ACCOMPLISHED ON AERSALE W/O 003986 CARD NO 50220.
